# SDR MWEA981005

- Difficulty date: October 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N302ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47102
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 113317
- Condition: Low Pressure
- Location: Galley Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE GALLEY EMERGENCY SLIDE FORWARD FOUND WITH LESS THAN 500 PSI.  MTC REMOVED AND REPLACED GALLEY DOOR EMERGENCY SLIDE.
